Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 253, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 6:53 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 6:53 PM CDT (23:53 UTC)
- Expired
- May 11, 2017, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:00 PM CDT | HAIL 1 | Ketchum, OK | |
| May 11, 7:31 PM CDT | HAIL 0.88 | Grove, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285
WUUS54 KTSA 112353
SVRTSA
OKC035-041-097-115-120045-
/O.NEW.KTSA.SV.W.0253.170511T2353Z-170512T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
653 PM CDT THU MAY 11 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Craig County in northeastern Oklahoma...
Northern Delaware County in northeastern Oklahoma...
Southern Ottawa County in northeastern Oklahoma...
Northeastern Mayes County in northeastern Oklahoma...
* Until 745 PM CDT
* At 653 PM CDT, severe thunderstorms were located along a line
extending from near Vinita to 3 miles northwest of Cherokee State
Park to 4 miles west of Hoot Owl, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Vinita... Jay...
Grove... Fairland...
Afton... Langley...
Bernice... Ketchum...
Spavinaw... Disney...
Pensacola... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Cleora... Chloeta...
White Oak... Spavinaw State Park...
Strang... Zena...
This includes Interstate 44 between mile markers 278 and 300.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3663 9462 3661 9462 3644 9473 3636 9524
3651 9515 3663 9528 3681 9477
TIME...MOT...LOC 2353Z 255DEG 29KT 3663 9519 3653 9508 3637 9519
HAIL...0.88IN
WIND...60MPH
$$
Lacy2 follow-up statements
031
WWUS54 KTSA 120009
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
709 PM CDT THU MAY 11 2017
OKC035-097-120019-
/O.CAN.KTSA.SV.W.0253.000000T0000Z-170512T0045Z/
Craig OK-Mayes OK-
709 PM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG AND
NORTHEASTERN MAYES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
LAT...LON 3663 9462 3661 9462 3648 9470 3646 9499
3653 9501 3664 9499 3677 9474
TIME...MOT...LOC 0009Z 254DEG 29KT 3663 9498 3656 9493 3646 9494
$$
OKC041-115-120045-
/O.CON.KTSA.SV.W.0253.000000T0000Z-170512T0045Z/
Delaware OK-Ottawa OK-
709 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN DELAWARE AND SOUTH CENTRAL OTTAWA COUNTIES...
At 709 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Bernice to 2 miles southeast of Cleora
to 2 miles northeast of Chloeta, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Grove... Bernice...
Bernice State Park... Cleora...
Honey Creek State Park... Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3663 9462 3661 9462 3648 9470 3646 9499
3653 9501 3664 9499 3677 9474
TIME...MOT...LOC 0009Z 254DEG 29KT 3663 9498 3656 9493 3646 9494
HAIL...0.88IN
WIND...60MPH
$$
Lacy894
WWUS54 KTSA 120019
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
719 PM CDT THU MAY 11 2017
OKC041-115-120045-
/O.CON.KTSA.SV.W.0253.000000T0000Z-170512T0045Z/
Delaware OK-Ottawa OK-
719 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN DELAWARE AND SOUTH CENTRAL OTTAWA COUNTIES...
At 718 PM CDT, severe thunderstorms were located along a line
extending from near Bernice State Park to 3 miles west of Honey Creek
State Park to 5 miles northwest of Jay, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated. AT 712 PM wind damage was reported
3 miles east of Disney.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Grove... Bernice...
Bernice State Park... Honey Creek State Park...
Zena...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3663 9462 3661 9462 3648 9470 3647 9489
3654 9493 3664 9499 3677 9474
TIME...MOT...LOC 0018Z 255DEG 29KT 3665 9490 3658 9485 3648 9486
HAIL...0.88IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:35 PM CDT, 18 minutes earlier.
Area forecast discussion, May 11, 6:35 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
635 PM CDT Thu May 11 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Convective line has pushed past TUL/BVO/RVS and these sites are
likely done with severe storms for the evening. There may be
isolated storms later this evening as the upper low comes east.
For the NW AR TAFs, storms will arrive between 01z-03z, possibly
with some wind. It is not guaranteed that KMLC or KFSM will see
storms at the terminal, but there will be tempo groups based on
latest short term guidance. Low clouds are likely to develop
overnight as upper low approaches.
&&
.PREV DISCUSSION... /Issued 222 PM CDT Thu May 11 2017/
DISCUSSION...
Main forecast concern is the ongoing severe thunderstorm and heavy
rain potential across much of eastern Oklahoma and western
Arkansas.
Widespread thunderstorm development continues across eastern and
northern Oklahoma early this afternoon and will continue into at
least early to mid evening as the upper low in northwest Oklahoma
approaches and eventually moves overhead. The strongest storms
this afternoon and early evening should be north of Interstate 40,
where the greatest instabilities are located. This area will also
be beneath the track of the upper low and the coldest temperatures
aloft. Very large hail, potentially to baseball size, will be the
primary severe weather threat, in addition to damaging winds.
However, a very localized tornado threat will also continue near
and just north of Interstate 44 as a result of a lingering
boundary, a scenario supported by local model data.
In addition to the severe weather threat, locally heavy rainfall
from the strongest thunderstorms could cause flash flooding,
especially in parts of northeast Oklahoma that saw a lot of rain
last night and early this morning. The Flash Flood Watch will
continue through mid evening.
Additional thunderstorms may redevelop farther south into
southeast Oklahoma during the mid to late evening hours, which
would continue to have a severe potential, albeit lesser than the
storms to the north. Showers will continue into the day on
Friday, especially across far eastern Oklahoma and western
Arkansas, with a clearing from west to east through the day.
Cooler temperatures will follow the upper low and attendant cold
front for Friday and even into Saturday, before southerly winds
and above normal temperatures make a return on Sunday. Warm and
dry weather will persist into early next week, with low
thunderstorm chances returning toward the middle part of the week.
The next best chance of thunderstorms, including some severe
weather potential, should hold off until the Thursday-Friday time
frame.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 75 51 79 / 80 20 0 0
FSM 62 75 53 80 / 80 50 0 0
MLC 60 73 52 79 / 60 20 0 0
BVO 58 74 46 79 / 80 10 0 0
FYV 58 71 46 76 / 80 50 0 0
BYV 58 70 49 76 / 80 50 0 0
MKO 59 73 51 79 / 70 30 0 0
MIO 59 73 49 78 / 80 20 0 0
F10 59 73 51 78 / 60 20 0 0
HHW 61 74 54 80 / 60 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>063-
067>069.
AR...Flash Flood Watch until 10 PM CDT this evening for ARZ001-002-
010-011.
&&
LONG TERM....30
AVIATION...06
CORFIDIHazardous weather outlook, May 11, 4:52 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Tulsa OK 452 PM CDT Thu May 11 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 452 PM CDT Thu May 11 2017 ...Severe thunderstorms ongoing this afternoon with large hail and damaging winds likely... ...Flash Flood Watch in effect for NE OK/NW AR through 10 PM... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Northeast OK mainly north of a line from Okmulgee to Tahlequah. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Eastern Oklahoma mainly north of Interstate 40. Isolated severe storms are possible across SE OK this evening. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe thunderstorms are ongoing this afternoon across northeast Oklahoma. The leading edge of a line of storms was moving across Osage, Pawnee and Creek Counties and will affect portions of Bartlesville and the Tulsa metro area between 5 and 6 PM. Storms will affect far northeast Oklahoma including Vinita, Pryor and Muskogee after 7 PM. Strong wind fields and moderate instability will support isolated tornadoes with this activity in addition to hail and damaging winds. In addition to severe weather, flash flooding is likely in portions of northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY through MONDAY...No Hazards. TUESDAY and Wednesday...Thunderstorm Potential. EXTENDED DISCUSSION... Cooler and settled conditions will settle across the area from west to east on Friday. Warmer temperatures are expected through the weekend and will continue into at least the first part of next week. Thunderstorm chances will be on the increase once again in the Tuesday and Wednesday as an upper system to the northwest begins to impact the region. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe warnings will likely continue through the early evening hours for northeast Oklahoma. Listen for the latest information for your area and take appropriate severe weather preparedness actions. weather.gov/tulsa Contains additional information. CORFIDI
In the hours before
Local storm report, May 11, 5:11 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL SAND SPRINGS 36.14N 96.11W
05/11/2017 E1.00 INCH TULSA OK AMATEUR RADIO
&&
JDSLocal storm report, May 11, 5:38 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG HOMINY 36.41N 96.39W
05/11/2017 OSAGE OK EMERGENCY MNGR
NUMEROUS TREE LIMBS UP TO 3 INCHES DOWNED. SEVERAL BIG
TREES BLOWN DOWN. ONE HOME WITH ROOF DAMAGE. TIME
ESTIMATED VIA RADAR.
&&
KAHLocal storm report, May 11, 6:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 SE SPERRY 36.26N 95.94W
05/11/2017 E1.00 INCH TULSA OK AMATEUR RADIO
&&
JDSLocal storm report, May 11, 6:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL BROKEN ARROW 36.05N 95.79W
05/11/2017 E0.88 INCH TULSA OK EMERGENCY MNGR
ELM AND 9TH STREET IN BROKEN ARROW.
&&
JDSSpecial weather statement, May 11, 6:30 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
630 PM CDT THU MAY 11 2017
OKZ057-058-061>063-120015-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
630 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHEASTERN
ROGERS...NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA AND NORTHERN
MAYES COUNTIES UNTIL 715 PM CDT...
At 629 PM CDT, strong thunderstorms were located along a line
extending from 5 miles west of White Oak to 2 miles north of Adair to
3 miles west of Pryor Creek. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Vinita... Pryor...
Pryor Creek... Afton...
Langley... Adair...
Bernice... Ketchum...
Spavinaw... Disney...
Big Cabin... Pensacola...
Hoot Owl... Cherokee State Park...
Spavinaw State Park... Cleora...
Chloeta... White Oak...
Bernice State Park... Strang...
This includes Interstate 44 between mile markers 267 and 296.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
LAT...LON 3678 9497 3650 9484 3632 9494 3628 9545
3645 9536 3661 9543 3669 9543
TIME...MOT...LOC 2329Z 262DEG 30KT 3662 9536 3647 9528 3628 9538
LacyLocal storm report, May 11, 6:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST 1 N PRYOR 35.99N 94.32W
05/11/2017 E70 MPH WASHINGTON AR EMERGENCY MNGR
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 42 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 28 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more | 40 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.